# SDR QXEA2020011500027

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 5,120 hours, 3,316 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Frozen
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR FROZE UNABLE TO DISARM. REMOVED FROM SERVICE. CYCLED DOOR FROM ARMED TO DISARMED SEVERAL TIMES. DOOR ARMS AND DISARMS NORMALLY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
